# SDR 2001FA0000086

- Difficulty date: April 24, 2001
- Submitted: July 12, 2001
- Operation: General aviation
- Aircraft: CGPXH
- Make and model: Lakeac 250LAKE
- Aircraft serial: 741
- Aircraft time: 1,868 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: O-Ring
- Part number: MS28775115010
- Condition: Deteriorated
- Location: Shaft
- Part time: 1,868 hours
- Component: Te Flap Actuato, Gerdes
- Component part number: A13016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOCAL FLIGHT, PILOT NOTICED HYDRAULIC PUMP CYCLING CONSTANTLY.  PILOT ELECTED TO LAND AND CHECK.  LANDING GEAR WOULD NOT FULLY EXTEND.  PILOT COULD NOT GET LANDING GEAR FULLY UP OR DOWN.  EMERGENCY LANDING MADE WITH PARTIAL GEAR ON GRASS STRIP WITH MINIMAL DAMAGE.  FOUND T/E FLAP ACTUATOR SHAFT SEALS (3 ORINGS) LEAKING FLUID CAUSING LACK OF SUFFICIENT PRESSURE TO OPERATE GEAR AND FLAPS.
